# SDR CA040419004

- Difficulty date: April 17, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 14,709 hours
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DEPARTING, WHILE CRUISING AT 31 000 FT, LOUD BANG COMING FROM LT ENGINE WITH DECREASING  EPR , INCREASING  EGT UP TO 575 C. DID NOT HAVE A RE-LIGHT WITH IGNITER  ON INCREASING POWER WAS NOT RESPONDING, SO WE TREATED THAT AS A SEVERE DAMAGE OR SEPARATION AND THE ENGINE WAS SHUT DOWN.  AIRCRAFT WAS DIVERTED.
